# SDR DALA14010615656

- Difficulty date: February 18, 2014
- Submitted: February 19, 2014
- Operation: Air carrier
- Aircraft: N556NW
- Make and model: Boeing 757251
- Aircraft serial: 33392
- Aircraft time: 32,039 hours, 13,973 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Nr 9 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 9 SLAT L/E, INBD END HAS A DENT, FOUND OUT OF LIMITS, CUTOUT DAMAGE IAW SRM 57-43-01.   REPAIRED IAW SRM 57-43-01. REPAIR 1 AT NR 9 SLAT L/E, INBD.
